Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/27262
Title: Palaeocope ostracods from the Silurian Wenlock Series of Arctic Canada
Authors: Miller, CG
Williams, M
Siveter, DJ
First Published: 2010
Citation: CANADIAN JOURNAL OF EARTH SCIENCES, 2010, 47 (6), pp. 913-925
DOI Link: 10.1139/E10-010
ISSN: 0008-4077
eISSN: 1480-3313
Links: http://hdl.handle.net/2381/27262
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.